# SDR DALA2021101406358

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 68,270 hours, 26,917 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1982194) DURING INSPECTION FOUND B737-800 / WINGS / OUTER WING / LWR SKIN, LHS / STGR 5, STA 558 CRACK REPAIR. REPAIRED CRACK DAMAGE PER ERA 562339-14.
